# SDR YENA2024031100366

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 352 hours, 72 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1320A000002
- Part serial: 132053408
- Condition: No Indication
- Location: Air Trim
- Part time: 378 hours, 77 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT#15, JFK-SFO. (ETOPS) 'COCKPIT TRIM AIR VLV SHOWING XX REMOVED AND REPLACED COCKPIT TRIM AIR VALVE IAW AMM 21-63-00. OPS CHECK GOOD. MX-4 UPDATED. PLACARD REMOVED.
